MAUDE Adverse Event Report: VYAIRE MEDICAL CAP NEBULIZER 24 PACK; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL CAP NEBULIZER 24 PACK; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number CAP NEBULIZER 24 PACK
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample device is not available for analysis.Therefore, no investigation can be performed.The device history record was reviewed by vyaire and there was no issues found.
 
Event or Problem Description
The customer reported that the patient's aerosol humidifier of cc10 cap nebulizer 24 pack has stopped producing mist even though the bottle had water in it and the flow was adequate.Patient stopped receiving humidity resulting in mucus plugging.Emergency tracheostomy change was done and the equipment was removed from the patient.Patient harm is not known at this time.

Brand Name
CAP NEBULIZER 24 PACK
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9575549
Report Number8030673-2020-00065
Device Sequence Number11407794
Product Code CAF
UDI-Device Identifier10885403199141
UDI-Public(01)10885403199141(10)0004070896
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAP NEBULIZER 24 PACK
Device Catalogue NumberCC10
Device Lot Number0004070896
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;